HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Factorization of meromorphic functions in several complex variables
Authors: Li, Bao Qin
Yang, Chung-Chun
Keywords: Meromorphic functions
Functions of complex variables
Issue Date: 1993
Citation: Contemporary mathematics, v. 142, 1993, p. 61-74
Rights: First published in Comtemporary Mathematics in v. 142 (1993), published by the American Mathematical Society.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
math142.pdf1276KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.